# SDR DHL2005741514

- Difficulty date: April 28, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 28R BS 624 CORRODED.  CUT OUT STRINGER INNER RADIUS STRAP (8 X 1 INCHES) CLEANED INNER AREA OF STRINGER, NO CORROSION NOTED ON STRINGER IAW B727 SRM 53-10-3.  REPLACED CUT OUT DAMAGED RADIUS STRAP WITH FILLER 7075-T6 .200, (8 X 1 INCHES) PO NR 314676 AN SPLICE STRAP 7075-T6.200, (15.50 X 1 INCHES) PO NR 314676 IAW B727 SRM 53-10-3 FIG 1.  TREATED AN PRIMED AREA AN REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 53-10-3 FIG 1 AN 51-30-2.
